Journal of the Mathematical Society of Japan

On (G,Γ,n,q)-translation planes

Yutaka HIRAMINE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 37, Number 1 (1985), 157-164.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230395703

Digital Object Identifier
doi:10.2969/jmsj/03710157

Mathematical Reviews number (MathSciNet)
MR0769782

Zentralblatt MATH identifier
0556.51001

Subjects
Primary: 51A40: Translation planes and spreads
Secondary: 51E15: Affine and projective planes

Citation

HIRAMINE, Yutaka. On $(G, \Gamma, n, q)$ -translation planes. J. Math. Soc. Japan 37 (1985), no. 1, 157--164. doi:10.2969/jmsj/03710157. https://projecteuclid.org/euclid.jmsj/1230395703


Export citation